Generic Antihistamines: Loratadine and Cetirizine
Sometimes it starts with sneezing, and then itchy nose, watery eyes and runny nose. Sometimes, these symptoms are accompanied by rashes and skin hives. Allergies are common and there are tons of medicines formulated to alleviate these symptoms.
What is Antihistamine?
Antihistamine works to block the body’s histamine receptors. Histamines basically are to be blamed for those symptoms that you experience. Antihistamine helps block these histamines from causing further sneezing, water and runny nose, itchy and watery eyes, and skin hives.
What are Generic Antihistamine?
People often get confused about what a generic is? Generic antihistamines contain the same active ingredients as brand-name antihistamines, often at a much lower cost. They have the same dosage and end result, but are often not marketed as heavily so can be found at a lower cost.
Two of the most widely used generic antihistamines, are loratadine and cetirizine. Although both works the same, they may have different effects to the patients. For example, Loratadine may cause drowsiness and Cetirizine normally does not.
Loratadine or Cetirizine
Why don’t you head to your medicine cabinet and take a look at your anti histamine of choice. What does it contain? Loratadine? Cetirizine? Or perhaps something else.
Which Antihistamines Contain Loratadine?
Maxiclear Hayfever & Sinus Relief Tablets – Contains both Loratadine and Phenylephrin
Which Antihistamines Contain Cetirizine
What other ingredients
New Generation of Antihistamines which may be useful to those who find regular antihistamines are not effective
Such as Levix
Levix – Levocetirizine Dihydrochloride 5mg
Xergic – 180mg Fexofenadine Hydrochloride
Keen to learn more? Check our our webstore we ship internationally you can compare the ingredients in each of these antihistamines to see how they compare to your favourite brands. We ship them overseas without prescription Internationally in as little as 6 days.